MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT PADZ HVP MULTI-FUNCTION CPR ELECTRODES -

BIO-DETEK INCORPORATED CPR STAT PADZ HVP MULTI-FUNCTION CPR ELECTRODES -
Model Number 8900-0402
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Death (1802)
Date of Event 01/08/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6)-year-old female patient, the associated defibrillator was unable to obtain an ecg signal with these electrode pads attached.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient and an ecg signal was obtained.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The electrode pads have not been returned to zoll for evaluation.The electrode lot number is unknown, therefore no retained sample testing could be performed.No clinical data or device activity logs from the event was provided.This claim has been closed as no sample returned.

Brand Name
CPR STAT PADZ HVP MULTI-FUNCTION CPR ELECTRODES -
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9649889
Report Number1218058-2020-00001
Device Sequence Number2784544
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public00847946016319
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0402
Device Catalogue Number8900-0402
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;